# SDR AWXA0001337

- Difficulty date: February 14, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 58,058 hours, 48,149 cycles
- Engine: Pwa JT8D15
- Engine time: 29,847 hours, 26,832 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: MS9388151
- Condition: Broken
- Location: Nr 2 Engine
- Component: Oil Pump
- Component part number: 734340
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT NR 2 ENGINE OIL PRESSURE DROPPED BELOW THE RED RADIAL; THE CREW ACCOMPLISHED ENGINE SHUTDOWN PER THE ORH, RETURNED TO OAK.  THE ENGINE WAS SHUTDOWN FOR 25 MIN WITH WINDMILLING OIL PRESSURE OF 20 PS.  IN OAK THE OIL PRESSURE TRANSMITTER AND OIL PRESSURE INDICATOR WERE REPLACED AND TESTED GOOD; THE ENGINE WINDMILLING INSPECTION WAS PERFORMED AND THE MAIN OIL FILTER WAS REPLACED (NO DEBRIS IN FILTER); ON THE NEXT FLIGHT THE OIL QUANTITY WAS FOUND TO FOLLOW THE POWER LEVER AT ALL SETTINGS; TAKEOFF 2.0-2.5 GALS, IDLE 3.0-3.5 GALS AND AFTER SHUTDOWN IN PHX 4.0 GALS. IN PHX OIL PUMP WAS REPLACED.  UPON REMOVAL TE CENTER O-RING WAS FOUND TO BE BROKEN, THE OTHER 2 WERE OK.  PUMP WAS REPLACED THOUGH NORMAL.
